It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Thyroid Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-16-2003, 10:45 AM   #1
Senior Member
 
Join Date: Sep 2003
Location: rochester, NY, USA
Posts: 150
franjava22 HB User
Post ACNE?!?!?!?!

Has anyone else noticed an increase of acne while on synthroid? I'm 28 and it's worse now than when I was 16!!!!

 
Old 09-16-2003, 11:40 AM   #2
Member
(female)
 
Join Date: Jul 2003
Posts: 77
happy4us HB User
Post

franjava22,
Lord I hope NOT! I only started Syntroid last week but I already suffer from acne. I am a 35 yof and it's worse now than when I was 20. I asked my GP if it could be related to Hashi's/HypoT and he doesn't "think" it is. Since the thyroid produces hormone I just assumed it could be related. Anyone else have this problem or know the answer? I don't want to be even worse than I am now. My five year old points to my face and asks me about it. AUGH!

 
Sponsors Lightbulb
   
Old 09-16-2003, 11:46 AM   #3
Inactive
 
Join Date: May 2003
Location: Goshen, New York
Posts: 1,141
girlygirly HB User
Post

Acne is definitly a symptom of a thyroid disorder. Your doctor isn't very informed.(But then again, how many are?) Perhaps you are having more acne because your dosage still needs to be adjusted. Another reason that your acne may be getting worse could be that you need a t3 & t4 med. Dr. Lowe on his site talks about about why you may still have symptoms when on t4. I strongly suggest that you look at what he has to say.

 
Old 09-16-2003, 11:59 AM   #4
Senior Member
(female)
 
Join Date: Mar 2003
Location: Redford, MI USA
Posts: 180
Redford Phyl HB User
Post

Mine completely disappeared after switching from Synthroid to Armour. First time in years that my skin has been clear.

 
Old 09-16-2003, 12:16 PM   #5
ltw ltw is offline
Member
 
Join Date: Sep 2003
Posts: 87
ltw HB User
Red face

Thanks for bringing up this acne issues. I thought I was the only one having acne problems. I thought I was using a make up that I'm allergic to since my skin is very sensitive.

 
Old 09-16-2003, 05:40 PM   #6
Senior Member
 
Join Date: Sep 2003
Location: rochester, NY, USA
Posts: 150
franjava22 HB User
Thumbs up

Thanks everyone. I'll be going in for a med consult/script renewal soon. I'll talk to my doc about it then.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Digestive System Cleanse to Eliminate Acne ErimusValidus Acne 429 02-17-2006 06:30 PM
the TRUE solution to all acne! college_mike20 Acne 27 06-29-2005 03:45 AM
Sex/Masturbation and Acne! Healthy.J Acne 19 01-11-2005 07:32 AM
How to tell: Hormonal Acne sleppy210 Acne 21 12-03-2004 06:29 PM
WHY we get acne...Interested??? SweetJade1 Acne 54 10-31-2004 11:31 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Armour
Cytomel
Levothroid
Levoxyl
Potassium
  Synthroid
Tapazole
Unithroid
Xanax
Zoloft




TOP THANKED CONTRIBUTORS



sammy64 (668), midwest1 (627), FinnMaid (308), Reece (225), lisa789 (196), Tree Frog (80), mkgbrook (72), cd37 (56), ladybud (46), Bran'sNana (44)

Site Wide Totals

teteri66 (1168), MSJayhawk (1000), Apollo123 (899), Titchou (836), janewhite1 (823), Gabriel (758), ladybud (748), sammy64 (668), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 01:15 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!